Hi, I am a stage 4 breast cancer warrior and am 4 months into a combo of afinitor/exemestane. I worked through the mouth sores and have embraced some of the other side effects (due to something finally working after 11 years of fighting this) but just last month i started to get stomach pain (not gas or indigestion). it feels like a lot of pressure and it has me concerned. the drug description list stomach pain but i want to know what kind of feeling this pain is and why. i don't want this leading to something else more complicated or requiring surgery. any help with food or eating regiments in general would be appreciated. i was told to add more detail to this question. right now i just feel like screaming because i can't find anyone having the same problem. my stomach discomfort doesn't go away after bowel movements or eating. i can't seem to figure out if it is from some foods or quantity or time frame. i spent most of last year not eating due to the other regiment i was on and thought i might have started to over eat... the only problem is that i am uncomfortable but still want to eat but the minute the food hits my stomach i feel like i have just piled on a pound of meat instead of a few bites. i do not feel nauseated but i amy bloated and have severe pain between my ribs and like i said earlier a lot of pressure. i will add more once i find someone having a similar issue. thanks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2012 • 3 answers
Posted 28 Dec 2012 • 1 answer
Posted 8 Jan 2013 • 4 answers
Aphthous Ulcer - Hello I have been taking cymbalta 60mg. I am enduring horrible mouth sores. I want?
Posted 4 Apr 2014 • 1 answer
Posted 22 Apr 2015 • 1 answer